uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interior regularity of solutions to a compelx Monge--Ampère equation
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2002 (English)In: Arkiv för matematik, Vol. 40, 275-300 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 40, 275-300 p.
Keyword [en]
Monge--Ampère, Differential equations
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-22843OAI: oai:DiVA.org:uu-22843DiVA: diva2:50616
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematics I -V
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 377 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf